Filtros : "Journal of Statistical Computation and Simulation" "ESTATÍSTICA APLICADA" Removido: "2016" Limpar

Filtros



Refine with date range


  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: ESTATÍSTICA APLICADA, TEORIA DA CONFIABILIDADE, RISCO

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONZATTO JUNIOR, Oilson Alberto et al. Frailty model for multiple repairable systems hierarchically represented subject to competing risks. Journal of Statistical Computation and Simulation, v. 94, n. 15, p. 3271-3291, 2024Tradução . . Disponível em: https://doi.org/10.1080/00949655.2024.2381515. Acesso em: 30 nov. 2025.
    • APA

      Gonzatto Junior, O. A., Fernandes, W. R., Ramos, P. L., Tomazella, V. L. D., & Louzada, F. (2024). Frailty model for multiple repairable systems hierarchically represented subject to competing risks. Journal of Statistical Computation and Simulation, 94( 15), 3271-3291. doi:10.1080/00949655.2024.2381515
    • NLM

      Gonzatto Junior OA, Fernandes WR, Ramos PL, Tomazella VLD, Louzada F. Frailty model for multiple repairable systems hierarchically represented subject to competing risks [Internet]. Journal of Statistical Computation and Simulation. 2024 ; 94( 15): 3271-3291.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2024.2381515
    • Vancouver

      Gonzatto Junior OA, Fernandes WR, Ramos PL, Tomazella VLD, Louzada F. Frailty model for multiple repairable systems hierarchically represented subject to competing risks [Internet]. Journal of Statistical Computation and Simulation. 2024 ; 94( 15): 3271-3291.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2024.2381515
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: INFERÊNCIA BAYESIANA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TOMAYA, Lorena Cáceres e CASTRO, Mário de. A heteroscedastic measurement error model based on skew and heavy-tailed distributions with known error variances. Journal of Statistical Computation and Simulation, v. 88, n. 11, p. 2185-2200, 2018Tradução . . Disponível em: https://doi.org/10.1080/00949655.2018.1452925. Acesso em: 30 nov. 2025.
    • APA

      Tomaya, L. C., & Castro, M. de. (2018). A heteroscedastic measurement error model based on skew and heavy-tailed distributions with known error variances. Journal of Statistical Computation and Simulation, 88( 11), 2185-2200. doi:10.1080/00949655.2018.1452925
    • NLM

      Tomaya LC, Castro M de. A heteroscedastic measurement error model based on skew and heavy-tailed distributions with known error variances [Internet]. Journal of Statistical Computation and Simulation. 2018 ; 88( 11): 2185-2200.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2018.1452925
    • Vancouver

      Tomaya LC, Castro M de. A heteroscedastic measurement error model based on skew and heavy-tailed distributions with known error variances [Internet]. Journal of Statistical Computation and Simulation. 2018 ; 88( 11): 2185-2200.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2018.1452925
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: ESTATÍSTICA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA, INFERÊNCIA BAYESIANA, PROBABILIDADE, OTIMIZAÇÃO, OTIMIZAÇÃO COMBINATÓRIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CONCEIÇÃO, Katiane Silva et al. Zero-modified power series distribution and its Hurdle distribution version. Journal of Statistical Computation and Simulation, v. Fe 2017, n. 9, p. 1842-1862, 2017Tradução . . Disponível em: https://doi.org/10.1080/00949655.2017.1289529. Acesso em: 30 nov. 2025.
    • APA

      Conceição, K. S., Louzada, F., Andrade, M. G. de, & Helou, E. S. (2017). Zero-modified power series distribution and its Hurdle distribution version. Journal of Statistical Computation and Simulation, Fe 2017( 9), 1842-1862. doi:10.1080/00949655.2017.1289529
    • NLM

      Conceição KS, Louzada F, Andrade MG de, Helou ES. Zero-modified power series distribution and its Hurdle distribution version [Internet]. Journal of Statistical Computation and Simulation. 2017 ; Fe 2017( 9): 1842-1862.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1289529
    • Vancouver

      Conceição KS, Louzada F, Andrade MG de, Helou ES. Zero-modified power series distribution and its Hurdle distribution version [Internet]. Journal of Statistical Computation and Simulation. 2017 ; Fe 2017( 9): 1842-1862.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1289529
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: ESTATÍSTICA, ESTATÍSTICA APLICADA, INFERÊNCIA BAYESIANA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRANZOTTO, D. C. T e LOUZADA, Francisco e BALAKRISHNAN, N. Cubic rank transmuted distributions: inferential issues and applications. Journal of Statistical Computation and Simulation, v. 87, n. 14, p. 2760-2778, 2017Tradução . . Disponível em: https://doi.org/10.1080/00949655.2017.1344239. Acesso em: 30 nov. 2025.
    • APA

      Granzotto, D. C. T., Louzada, F., & Balakrishnan, N. (2017). Cubic rank transmuted distributions: inferential issues and applications. Journal of Statistical Computation and Simulation, 87( 14), 2760-2778. doi:10.1080/00949655.2017.1344239
    • NLM

      Granzotto DCT, Louzada F, Balakrishnan N. Cubic rank transmuted distributions: inferential issues and applications [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 14): 2760-2778.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1344239
    • Vancouver

      Granzotto DCT, Louzada F, Balakrishnan N. Cubic rank transmuted distributions: inferential issues and applications [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 14): 2760-2778.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1344239
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: ESTATÍSTICA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA, INFERÊNCIA BAYESIANA, PROBABILIDADE, ANÁLISE DE SOBREVIVÊNCIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LACHOS, Víctor H. et al. Scale mixtures log-Birnbaum–Saunders regression models with censored data: a Bayesian approach. Journal of Statistical Computation and Simulation, v. 87, n. 10, p. 2002-2022, 2017Tradução . . Disponível em: https://doi.org/10.1080/00949655.2017.1306860. Acesso em: 30 nov. 2025.
    • APA

      Lachos, V. H., Dey, D. K., Cancho, V. G., & Louzada, F. (2017). Scale mixtures log-Birnbaum–Saunders regression models with censored data: a Bayesian approach. Journal of Statistical Computation and Simulation, 87( 10), 2002-2022. doi:10.1080/00949655.2017.1306860
    • NLM

      Lachos VH, Dey DK, Cancho VG, Louzada F. Scale mixtures log-Birnbaum–Saunders regression models with censored data: a Bayesian approach [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 10): 2002-2022.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1306860
    • Vancouver

      Lachos VH, Dey DK, Cancho VG, Louzada F. Scale mixtures log-Birnbaum–Saunders regression models with censored data: a Bayesian approach [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 10): 2002-2022.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1306860
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: ESTATÍSTICA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA, INFERÊNCIA BAYESIANA, REGRESSÃO LINEAR, INFERÊNCIA PARAMÉTRICA, PROBABILIDADE

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RODRIGUES, Josemar et al. Latent cure rate model under repair system and threshold effect. Journal of Statistical Computation and Simulation, v. 85, n. 14, p. 2860-2873, 2015Tradução . . Disponível em: https://doi.org/10.1080/00949655.2014.943223. Acesso em: 30 nov. 2025.
    • APA

      Rodrigues, J., Balakrishnan, N., Cordeiro, G. M., Castro, M. de, & Cancho, V. G. (2015). Latent cure rate model under repair system and threshold effect. Journal of Statistical Computation and Simulation, 85( 14), 2860-2873. doi:10.1080/00949655.2014.943223
    • NLM

      Rodrigues J, Balakrishnan N, Cordeiro GM, Castro M de, Cancho VG. Latent cure rate model under repair system and threshold effect [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 14): 2860-2873.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2014.943223
    • Vancouver

      Rodrigues J, Balakrishnan N, Cordeiro GM, Castro M de, Cancho VG. Latent cure rate model under repair system and threshold effect [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 14): 2860-2873.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2014.943223
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: ANÁLISE DE SOBREVIVÊNCIA, DISTRIBUIÇÕES (PROBABILIDADE), ESTATÍSTICA APLICADA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TOJEIRO, Cynthia A. V et al. The complementaryWeibull geometric distribution. Journal of Statistical Computation and Simulation, v. 84, n. 6, p. 1345-1362, 2014Tradução . . Disponível em: https://doi.org/10.1080/00949655.2012.744406. Acesso em: 30 nov. 2025.
    • APA

      Tojeiro, C. A. V., Louzada, F., Roman, M., & Borges, P. (2014). The complementaryWeibull geometric distribution. Journal of Statistical Computation and Simulation, 84( 6), 1345-1362. doi:10.1080/00949655.2012.744406
    • NLM

      Tojeiro CAV, Louzada F, Roman M, Borges P. The complementaryWeibull geometric distribution [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 6): 1345-1362.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.744406
    • Vancouver

      Tojeiro CAV, Louzada F, Roman M, Borges P. The complementaryWeibull geometric distribution [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 6): 1345-1362.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.744406
  • Source: Journal of Statistical Computation and Simulation. Unidade: ESALQ

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA, REGRESSÃO LINEAR

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GOMES, Antonio E et al. A new lifetime model: the Kumaraswamy generalized Rayleigh distribution. Journal of Statistical Computation and Simulation, v. 84, n. 2, p. 290-309, 2012Tradução . . Disponível em: https://doi.org/10.1080/00949655.2012.706813. Acesso em: 30 nov. 2025.
    • APA

      Gomes, A. E., da-Silva, C. Q., Cordeiro, G. M., & Ortega, E. M. M. (2012). A new lifetime model: the Kumaraswamy generalized Rayleigh distribution. Journal of Statistical Computation and Simulation, 84( 2), 290-309. doi:10.1080/00949655.2012.706813
    • NLM

      Gomes AE, da-Silva CQ, Cordeiro GM, Ortega EMM. A new lifetime model: the Kumaraswamy generalized Rayleigh distribution [Internet]. Journal of Statistical Computation and Simulation. 2012 ; 84( 2): 290-309.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.706813
    • Vancouver

      Gomes AE, da-Silva CQ, Cordeiro GM, Ortega EMM. A new lifetime model: the Kumaraswamy generalized Rayleigh distribution [Internet]. Journal of Statistical Computation and Simulation. 2012 ; 84( 2): 290-309.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.706813

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025